About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 208375, 14 pages
http://dx.doi.org/10.1155/2012/208375
Research Article

A General Solution for Troesch's Problem

1Electronic Instrumentation and Atmospheric Sciences School, University of Veracruz, Xalapa, VER 91000, Mexico
2Department of Mathematics, Zhejiang University, Hangzhou 310027, China
3Departamento de Física y Matemáticas, Universidad Iberoamericana, Prolongación Paseo de la Reforma 880, 01219 Mexico DF, Mexico
4Micro and Nanotechnology Research Center, University of Veracruz, Calzada Ruiz Cortines 455, 94292 Boca del Rio, VER, Mexico
5National Institute for Astrophysics, Optics and Electronics Luis Enrique Erro No.1, 72840 Santa María Tonantzintla, PUE, Mexico

Received 23 August 2012; Accepted 6 October 2012

Academic Editor: Farzad Khani

Copyright © 2012 Hector Vazquez-Leal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. S. Weibel, “On the confinement of a plasma by magnetostatic fields,” Physics of Fluids, vol. 2, no. 1, pp. 52–56, 1959. View at Scopus
  2. D. Gidaspow and B. S. Baker, “A model for discharge of storage batteries,” Journal of the Electrochemical Society, vol. 120, no. 8, pp. 1005–1010, 1973. View at Scopus
  3. V. S. Markin, A. A. Chernenko, Y. A. Chizmadehev, and Y. G. Chirkov, “Aspects of the theory of gas porous electrodes,” in Fuel Cells: Their Electrochemical Kinetics, pp. 22–33, Consultants Bureau, New York, NY, USA, 1966.
  4. S. M. Roberts and J. S. Shipman, “On the closed form solution of Troesch's problem,” Journal of Computational Physics, vol. 21, no. 3, pp. 291–304, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. S.-H. Chang, “Numerical solution of Troesch's problem by simple shooting method,” Applied Mathematics and Computation, vol. 216, no. 11, pp. 3303–3306, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. S. A. Khuri and A. Sayfy, “Troesch's problem: a b-spline collocation approach,” Mathematical and Computer Modelling, vol. 54, no. 9-10, pp. 1907–1918, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. Zarebnia and M. Sajjadian, “The sinc-galerkin method for solving troesch's problem,” Mathematical and Computer Modelling, vol. 56, no. 9-10, pp. 218–228, 2012. View at Publisher · View at Google Scholar · View at Scopus
  8. U. Erdogan and T. Ozis, “A smart nonstandard finite difference scheme for second order nonlinear boundary value problems,” Journal of Computational Physics, vol. 230, no. 17, pp. 6464–6474, 2011. View at Publisher · View at Google Scholar
  9. Y. Lin, J. A. Enszer, and M. A. Stadtherr, “Enclosing all solutions of two-point boundary value problems for ODEs,” Computers and Chemical Engineering, vol. 32, no. 8, pp. 1714–1725, 2008. View at Publisher · View at Google Scholar · View at Scopus
  10. D. J. Jones, “Solution of Troesch's, and other, two point boundary value problems by shooting techniques,” Journal of Computational Physics, vol. 12, no. 3, pp. 429–434, 1973. View at Scopus
  11. S. H. Mirmoradi, I. Hosseinpour, S. Ghanbarpour, and A. Barari, “Application of an approximate analytical method to nonlinear Troesch's problem,” Applied Mathematical Sciences, vol. 3, no. 29-32, pp. 1579–1585, 2009.
  12. X. Feng, L. Mei, and G. He, “An efficient algorithm for solving Troesch's problem,” Applied Mathematics and Computation, vol. 189, no. 1, pp. 500–507, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. E. Deeba, S. A. Khuri, and S. Xie, “An algorithm for solving boundary value problems,” Journal of Computational Physics, vol. 159, no. 2, pp. 125–138, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. H. N. Hassan and M. A. El-Tawil, “An efficient analytic approach for solving two-point nonlinear boundary value problems by homotopy analysis method,” Mathematical Methods in the Applied Sciences, vol. 34, no. 8, pp. 977–989, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. S.-H. Chang, “A variational iteration method for solving Troesch's problem,” Journal of Computational and Applied Mathematics, vol. 234, no. 10, pp. 3043–3047, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. S. A. Khuri, “A numerical algorithm for solving Troesch's problem,” International Journal of Computer Mathematics, vol. 80, no. 4, pp. 493–498, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. J.-H. He, “Comparison of homotopy perturbation method and homotopy analysis method,” Applied Mathematics and Computation, vol. 156, no. 2, pp. 527–539, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. J.-H. He, “An elementary introduction to the homotopy perturbation method,” Computers & Mathematics with Applications, vol. 57, no. 3, pp. 410–412, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. J.-H. He, “Homotopy perturbation technique,” Computer Methods in Applied Mechanics and Engineering, vol. 178, no. 3-4, pp. 257–262, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. H. Vázquez-Leal, R. Castaneda-Sheissa, U. Filobello-Nino, A. Sarmiento-Reyes, and J. Sanchez Orea, “High accurate simple approximation of normal distribution integral,” Mathematical Problems in Engineering, vol. 2012, Article ID 124029, 22 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  21. H. Vázquez-Leal, U. Filobello-Niño, R. Castañeda-Sheissa, L. Hernández-Martínez, and A. Sarmiento-Reyes, “Modified HPMs inspired by homotopy continuation methods,” Mathematical Problems in Engineering, vol. 2012, Article ID 309123, 19 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  22. U. Filobello-Nino, H. Vázquez-Leal, R. Castaneda-Sheissa et al., “An approximate solution of blasius equation by using hpm method,” Asian Journal of Mathematics and Statistics, vol. 5, pp. 50–59, 2012.
  23. Y. Khan, Q. Wu, N. Faraz, and A. Yildirim, “The effects of variable viscosity and thermal conductivity on a thin film flow over a shrinking/stretching sheet,” Computers & Mathematics with Applications, vol. 61, no. 11, pp. 3391–3399, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. N. Faraz and Y. Khan, “Analytical solution of electrically conducted rotating flow of a second grade fluid over a shrinking surface,” Ain Shams Engineering Journal, vol. 2, no. 3-4, pp. 221–226, 2011. View at Publisher · View at Google Scholar · View at Scopus
  25. Y. Khan, Q. Wu, N. Faraz, A. Yildirim, and M. Madani, “A new fractional analytical approach via a modified Riemann-Liouville derivative,” Applied Mathematics Letters, vol. 25, no. 10, pp. 1340–1346, 2012. View at Publisher · View at Google Scholar · View at Scopus
  26. Y. Khan, H. Vázquez-Leal, and Q. Wu, “An efficient iterated method for mathematical biology model,” Neural Computing and Applications. In press. View at Publisher · View at Google Scholar
  27. U. Filobello-Nino, H. Vazquez-Leal, Y. Khan et al., “HPM applied to solve nonlinear circuits: a study case,” Applied Mathematical Sciences, vol. 6, no. 85-88, pp. 4331–4344, 2012.
  28. B. A. Troesch, “A simple approach to a sensitive two-point boundary value problem,” Journal of Computational Physics, vol. 21, no. 3, pp. 279–290, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. M. Kubiček and V. Hlaváček, “Solution of Troesch's two-point boundary value problem by shooting technique,” Journal of Computational Physics, vol. 17, no. 1, pp. 95–101, 1975. View at Scopus
  30. J. A. Snyman, “Continuous and discontinuous numerical solutions to the Troesch problem,” Journal of Computational and Applied Mathematics, vol. 5, no. 3, pp. 171–175, 1979. View at Scopus
  31. H. Koçak, A. Yıldırım, D. H. Zhang, and S. T. Mohyud-Din, “The comparative Boubaker polynomials expansion scheme (BPES) and homotopy perturbation method (HPM) for solving a standard nonlinear second-order boundary value problem,” Mathematical and Computer Modelling, vol. 54, no. 1-2, pp. 417–422, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. A. Yildirim and H. Koçak, “Homotopy perturbation method for solving the space-time fractional advection-dispersion equation,” Advances in Water Resources, vol. 32, no. 12, pp. 1711–1716, 2009. View at Publisher · View at Google Scholar · View at Scopus
  33. A. Yildirim and H. Koçak, “Series solution of the Smoluchowski's coagulation equation,” Journal of King Saud University. Science, vol. 23, no. 23, pp. 183–189, 2010. View at Publisher · View at Google Scholar · View at Scopus
  34. H. Koçak and A. Yildirim, “Numerical solution of 3D Green's function for the dynamic system of anisotropic elasticity,” Physics Letters, Section A, vol. 373, no. 35, pp. 3145–3150, 2009. View at Publisher · View at Google Scholar · View at Scopus
  35. J. Biazar and H. Aminikhah, “Study of convergence of homotopy perturbation method for systems of partial differential equations,” Computers & Mathematics with Applications, vol. 58, no. 11-12, pp. 2221–2230, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  36. J. Biazar and H. Ghazvini, “Convergence of the homotopy perturbation method for partial differential equations,” Nonlinear Analysis. Real World Applications, vol. 10, no. 5, pp. 2633–2640, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  37. J. Biazar, F. Badpeima, and F. Azimi, “Application of the homotopy perturbation method to Zakharov-Kuznetsov equations,” Computers & Mathematics with Applications, vol. 58, no. 11-12, pp. 2391–2394, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  38. J. Biazar and H. Ghazvini, “Exact solutions for non-linear Schrödinger equations by He's homotopy perturbation method,” Physics Letters. A, vol. 366, no. 1-2, pp. 79–84, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  39. J. Biazar, H. Ghazvini, and M. Eslami, “He's homotopy perturbation method for systems of integro-differential equations,” Chaos, Solitons and Fractals, vol. 39, no. 3, pp. 1253–1258, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  40. J. Biazar, M. Eslami, and H. Aminikhah, “Application of homotopy perturbation method for systems of Volterra integral equations of the first kind,” Chaos, Solitons and Fractals, vol. 42, no. 5, pp. 3020–3026, 2009. View at Publisher · View at Google Scholar · View at Scopus
  41. J. Biazar and H. Ghazvini, “He's homotopy perturbation method for solving systems of Volterra integral equations of the second kind,” Chaos, Solitons and Fractals, vol. 39, no. 2, pp. 770–777, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  42. J. Biazar and H. Ghazvini, “Numerical solution for special non-linear Fredholm integral equation by HPM,” Applied Mathematics and Computation, vol. 195, no. 2, pp. 681–687, 2008. View at Publisher · View at Google Scholar
  43. M. Madani, M. Fathizadeh, Y. Khan, and A. Yildirim, “On the coupling of the homotopy perturbation method and Laplace transformation,” Mathematical and Computer Modelling, vol. 53, no. 9-10, pp. 1937–1945, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  44. N. Faraz, Y. Khan, and A. Yildirim, “Analytical approach to two-dimensional viscous flow with a shrinking sheet via variational iteration algorithm-II,” Journal of King Saud University. Science, vol. 23, no. 1, pp. 77–81, 2011. View at Publisher · View at Google Scholar · View at Scopus
  45. D. D. Ganji and A. Rajabi, “Assessment of homotopy-perturbation and perturbation methods in heat radiation equations,” International Communications in Heat and Mass Transfer, vol. 33, no. 3, pp. 391–400, 2006. View at Publisher · View at Google Scholar · View at Scopus
  46. M. Rafei, D. D. Ganji, and H. Daniali, “Solution of the epidemic model by homotopy perturbation method,” Applied Mathematics and Computation, vol. 187, no. 2, pp. 1056–1062, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  47. D. D. Ganji, “The application of He's homotopy perturbation method to nonlinear equations arising in heat transfer,” Physics Letters. A, vol. 355, no. 4-5, pp. 337–341, 2006. View at Publisher · View at Google Scholar
  48. D. D. Ganji and A. Sadighi, “Application of homotopy-perturbation and variational iteration methods to nonlinear heat transfer and porous media equations,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 24–34, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  49. M. Sheikholeslami, H. R. Ashorynejad, D. D. Ganji, and A. Yildirim, “Homotopy perturbation method for three-dimensional problem of condensation film on inclined rotating disk,” Scientia Iranica, vol. 19, no. 3, pp. 437–442, 2012.
  50. D. D. Ganji, H. Tari, and M. B. Jooybari, “Variational iteration method and homotopy perturbation method for nonlinear evolution equations,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 1018–1027, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  51. Y. Khan, H. Vazquez-Leal, and N. Faraz, “An auxiliary parameter method using adomian polynomials and laplace transformation for nonlinear differential equations,” Applied Mathematical Modelling. In press.
  52. H. Vazquez-Leal, “Rational homotopy perturbation method,” Journal of Applied Mathematics, vol. 2012, Article ID 490342, 14 pages, 2012. View at Publisher · View at Google Scholar
  53. Y. Khan, H. Vazquez-Leal, and L. Hernandez-Martinez, “Removal of noise oscillation term appearing in the nonlinear equation solution,” Journal of Applied Mathematics, vol. 2012, Article ID 387365, 9 pages, 2012. View at Publisher · View at Google Scholar